AN ESTIMATE FROM ABOVE OF THE NUMBER OF PERIODIC-ORBITS FOR SEMI-DISPERSED BILLIARDS

Research output: Contribution to journalArticle

24 Citations (Scopus)
Original languageEnglish
Pages (from-to)217-227
Number of pages11
JournalCommunications in Mathematical Physics
Volume124
Issue number2
DOIs
Publication statusPublished - 1989

Cite this

@article{ec09a280a9c34c8ea8984e17743a63e3,
title = "AN ESTIMATE FROM ABOVE OF THE NUMBER OF PERIODIC-ORBITS FOR SEMI-DISPERSED BILLIARDS",
author = "L. Stoyanov",
year = "1989",
doi = "10.1007/BF01219195",
language = "English",
volume = "124",
pages = "217--227",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer-Verlag London Ltd.",
number = "2",

}

AN ESTIMATE FROM ABOVE OF THE NUMBER OF PERIODIC-ORBITS FOR SEMI-DISPERSED BILLIARDS. / Stoyanov, L.

In: Communications in Mathematical Physics, Vol. 124, No. 2, 1989, p. 217-227.

Research output: Contribution to journalArticle

TY - JOUR

T1 - AN ESTIMATE FROM ABOVE OF THE NUMBER OF PERIODIC-ORBITS FOR SEMI-DISPERSED BILLIARDS

AU - Stoyanov, L.

PY - 1989

Y1 - 1989

U2 - 10.1007/BF01219195

DO - 10.1007/BF01219195

M3 - Article

VL - 124

SP - 217

EP - 227

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -